# SDR 2022FA0000256

- Difficulty date: February 16, 2022
- Submitted: May 11, 2022
- Operation: General aviation
- Aircraft: XAMJI
- Make and model: Boeing 737
- Aircraft serial: 40444
- Aircraft time: 305 hours, 179 cycles
- System (JASC): 3400 · Navigation System
- Part: Air Data Module
- Part number: C17001DA01
- Part serial: 22628
- Condition: Abnormal
- Stage of operation: TX
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: D

## Discrepancy

INDICADOR DE VELOCIMETRO LADO CAPITAN EN DESACUERDO (REGRESO DE VUELO)
